Was on simvastatin for 5 years after a TIA in my left eye. My artery was absolutely clear of clots so it wasn't clear why it had happened. My father died of a heart attack at 49 though and my siblings and I all have high blood pressure which I have now under control with amlodipine. Also lost 5 kg.
GP changed my prescription half a year ago to pravastatin because apparently simvastatin interfered with amlodipine. Soon after I noticed that often I just couldn't get off to sleep. Then I read in the pravastatin leaflet that it could be one of the side effects. I stopped taking them for a few weeks and was off to sleep every night with no problem. Told my GP about it and he changed to Atorstatin. This is worse, every night now I'm lying awake for hours. On top of that my right leg gives me problems while tossing and turning.. No problem during the day though. Also the leaflet says it interferes with ampodipine.
Could somebody give their opinion/experience on this? Thank you.